Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share
 

 Question-47

Go down 
AuthorMessage
anesa



Points : 49124
Join date : 2014-02-05

Question-47 Empty
PostSubject: Question-47   Question-47 EmptyThu Feb 13, 2014 7:58 am

Known HTN pt presented with muscle weakness. K 6.5. what could be the cause?

a. Enalapril
b. Amiloride
c. Simvastatin
d. Thiazide
Back to top Go down
Vistamosta



Points : 46150
Join date : 2014-06-07
Age : 51
Location : WA

Question-47 Empty
PostSubject: Re: Question-47   Question-47 EmptyTue Jun 17, 2014 11:27 am

B
Amiloride is cause of hyperkalemia.Review hyperkalemia management and causes.
Back to top Go down
Masoud Mostafaee



Points : 43057
Join date : 2014-10-02

Question-47 Empty
PostSubject: Re: Question-47   Question-47 EmptyFri Oct 03, 2014 3:18 am

B
Back to top Go down
Masoud



Points : 42352
Join date : 2014-11-03

Question-47 Empty
PostSubject: Re: Question-47   Question-47 EmptyThu Nov 20, 2014 10:24 am

B
Back to top Go down
Sponsored content




Question-47 Empty
PostSubject: Re: Question-47   Question-47 Empty

Back to top Go down
 
Question-47
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: